# SDR CALA2016111100883

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 60,145 hours, 20,635 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT WHEN GEAR HANDLE MOVED FROM UP TO OFF AFTER T/O CHECKLIST, THE RED LANDING GEAR LIGHTS (ALL 3) CAME ON AND IT SOUNDED AS IF THE GEAR WAS BEING LOWERED WITH DOORS FIRST. BACK TO UP THEN OFF, WORKED SECOND TIME BITE TEST PSEU PER FIM 32-09-801, NO EXISTING FAULTS. HISTORY SHOWS 2 ITEMS ON FLT LEGS 8; 27 ONLY(INTERNAL FAULT). LANDING GEAR CONTROL SYSTEM TEST OK PER 32-31-00-730-802. OK FOR SERVICE.
